Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2018, Volume 24, Issue 2, Pages 24–27 (Mi vsgu572)  

Mathematics

Shape properties of the space of probability measures and its subspaces

T. F. Zhuraeva, Q. R. Zhuvonovb, Zh. Kh. Ruzieva

a Department of General Mathematics, Tashkent State Pedagogical University named after Nizami, 27, Bunyodkor Street, Tashkent, 100070, Republik of Uzbekistan
b Department of Higher Mathematics, Tashkent Institute of Irrigation and Agricultural Mechanization Engineers, 39, Kari Niyazov Street, Tashkent, 100000, Republic of Uzbekistan

Abstract: In this article we consider covariant functors acting in the categorie of compacts, preserving the shapes of infinite compacts, $AN R$-systems, moving compacts, shape equivalence, homotopy equivalence and $A ( N ) SR$ properties of compacts. As well as shape properties of a compact space $X$ consisting of connectedness components $0$ of this compact $X$ under the action of covariant functors, are considered. And we study the shapes equality $ShX = ShY$ of infinite compacts for the space $P ( X )$ of probability measures and its subspaces.

Keywords: covariant functors, $A(N)R$-compacts, $ANR$-systems, probability measures, moving compacts, retracts, measures of finite support, shape equivalence, homotopy equivalence.

DOI: https://doi.org/10.18287/2541-7525-2018-24-2-24-27

Full text: PDF file (235 kB)
Full text: http://journals.ssau.ru/.../6302 (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 515.12
MSC: 54B15, 54B30, 54B35, 54C05, 54C15, 54C60, 54D30
Received: 23.05.2018
Language:

Citation: T. F. Zhuraev, Q. R. Zhuvonov, Zh. Kh. Ruziev, “Shape properties of the space of probability measures and its subspaces”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:2 (2018), 24–27

Citation in format AMSBIB
\Bibitem{ZhuZhuRuz18}
\by T.~F.~Zhuraev, Q.~R.~Zhuvonov, Zh.~Kh.~Ruziev
\paper Shape properties of the space of probability measures and its subspaces
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2018
\vol 24
\issue 2
\pages 24--27
\mathnet{http://mi.mathnet.ru/vsgu572}
\crossref{https://doi.org/10.18287/2541-7525-2018-24-2-24-27}
\elib{https://elibrary.ru/item.asp?id=36731731}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu572
  • http://mi.mathnet.ru/eng/vsgu/v24/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:61
    Full text:12
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021